# SDR 106041

- Difficulty date: April 13, 2004
- Submitted: April 15, 2004
- Operation: Air carrier
- Aircraft: N119CJ
- Make and model: Beech 1900C
- Aircraft serial: UC19
- Aircraft time: 286,693 hours, 44,169 cycles
- System (JASC): 3410 · Flight Environment Data
- Part: Display
- Part number: 066500013104
- Part serial: 04059
- Condition: Inoperative
- Location: Vsi
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CAPTAINS VSI DISPLAY UN-USEABLE AND DISCHARGING BURNED ODORS IN CABIN REMOVED AND REPLACED CAPTAINS VSI PERFORMED SATISFACTORY STATIC CHECK IAW AMM 34-10-06.
